# SDR ASAA2022062238771

- Difficulty date: June 22, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 52,199 hours, 15,457 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW HEAT LIGHT WILL NOT ILLUMINATE. GROUNDED - YES. ACCOMPLISHED WINDOW HEAT CONTROL UNIT SYSTEM TEST OPS CHECK NORMAL AT THIS TIME REF B737-800 AMM 30-41-11.
